Separable Term Structures and the Maximal Degree Problem

This paper discusses separable term structure diffusion models in an arbitrage-free environment. Using general consistency results we exploit the interplay between the diffusion coefficients and the functions determining the forward curve. We introduce the particular class of polynomial term structure models. We formulate the appropriate conditions under which the diffusion for a quadratic term structure model is necessarily an Ornstein-Uhlenbeck type process. Finally, we explore the maximal degree problem and show that basically any consistent polynomial term structure model is of degree two or less.


Publié dans:
Mathematical Finance, 12(4), 341-349
Année
2002
Publisher:
Wiley-Blackwell
ISSN:
0960-1627
Laboratoires:




 Notice créée le 2010-04-25, modifiée le 2018-09-13

n/a:
Télécharger le document
PDF

Évaluer ce document:

Rate this document:
1
2
3
 
(Pas encore évalué)